# SDR UIEA2019083005332

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 ENG NOSE COWL, L/E SKIN FOUND CORROSION AT 12 O'CLOCK TO 6 O'CLOCK POSITION.  NR 2 ENG NOSE COWL, L/E SKIN CORROSION AT 12 O'CLOCK TO 6 O'CLOCK POSITION.   REMOVED AND RE-PROTECTED AS PER SRM 51-10-02 AND SRM 51-20-01.
